# SDR W8PA970096

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Corroded
- Location: Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON FORWARD ENTRY DOOR GIRT BAR FITTING MOUNTS.  REMOVED CORROSION, FOUND PARTS OUT OF LIMITS, INSTALLED NEW FITTING MOUNTS IAW SRM 51-40-02.  (M)
